MAUDE Adverse Event Report: VYAIRE MEDICAL, INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL, INC. VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Model Number ANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical during scheduled pm (preventive maintenance), blue plastic flecks in anesthesia machine.The afn52004 - anes circuit, adult, 72 in limbo, 3l bag shedding blue plastic flecks into the machine and possibly into the patient.The customer noted that there were questions as to whether the blue flecks were from vyaire¿s afn52004 anesthesia circuits.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Device not returned yet.

Brand Name
VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
ANAESTHESIA BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15990759
Report Number8030673-2022-00286
Device Sequence Number12193440
Product Code CAI
UDI-Device Identifier10190752121775
UDI-Public(01)10190752121775(10)0004228957
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 72 IN LIMBO, 3L BAG
Device Catalogue NumberAFN52004
Device Lot Number0004228957
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown